MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA UNIQUE SILICONE PILOT BALLOON SIZE 5

TELEFLEX MEDICAL LMA UNIQUE SILICONE PILOT BALLOON SIZE 5
Model Number IPN039839
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code Ecchymosis (1818)
Date of Event 05/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported "the chief of anesthesia informed me that two ent doctors said that the tip of the cuff was causing trauma/bruising to the patient's epiglottis".No patient desaturation reported.No medical intervention required.Patient condition reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
LMA UNIQUE SILICONE PILOT BALLOON SIZE 5
Common Device Name
LMA UNIQUE
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
MDR Report Key11858173
Report Number3011137372-2021-00138
Device Sequence Number17148093
Product Code CAE
UDI-Device Identifier15060112315784
UDI-Public15060112315784
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN039839
Device Catalogue Number105300-000050
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/03/2021
Supplement Date Received by Manufacturer06/16/2021
Initial Report FDA Received Date05/20/2021
Supplement Report FDA Received Date06/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1